# SDR ASAA2013061195084

- Difficulty date: June 11, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,375 hours, 7,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE  FOUND MAINTENANCE MESSAGE 73-31351.  LONG TIME FAULT.  THE APL INPUT VOLTAGE TO THE EEC  IS OUT OF RANGE.  ACFT GROUNDED.  OPEN
